MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066813
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Transfusion Reaction (4596)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2023 immucor used remote access to review images from m20401 for sample (b)(6).This sample had buttons that were tightly defined and dense for wells 1-3.Wells 1 and 3 had very slight adherence with well 3 exhibiting more adherence than the other wells.The reaction images were analyzed and well 3 was on the threshold of detection due to the size of the button with respect to the background.Images reviewed in this complaint were as expected with respect to the interpretation on the instrument.On (b)(6) 2023 immucor performed a screen assay on the echo lumena using 2 known antibody negative in house donor samples with retention crrs3 lot r451 and retention crrirc lot 221215.This testing was to show that no non-specific reactivity was taking place on the plate.Controls performed as expected, and the 2 in house samples resulted negative as expected.Retention product performed as expected.Identified anti-k was weakly expressed (1+) and may be newly formed (resulting from multiple past transfusions) or largely igm in nature (capture technology does not reliable detect igm; intended use is detection of igg).The internal immucor reference for this event is pr#: (b)(4).
 
Event or Problem Description
On (b)(6) 2023 a customer reported unexpected negative reactivity (missed anti-k) with capture-r ready-screen 3 on their echo lumena instrument.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
Manufacturer (Section G)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key16587906
Report Number1034569-2023-00007
Device Sequence Number12236139
Product Code QHT
UDI-Device Identifier10888234000648
UDI-Public10888234000648
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2023
Device Catalogue Number0066813
Device Lot NumberR451
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown